# SDR AALA990776

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 30 A/B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTING INOPERATIVE AT 30 A/B.  REPLACED CONNECTOR FOR EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 30 A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
